This is my 2nd time doing anything like this. The previous experience was not this painful! Injections were done in laugh lines, marionette lines and outlining the lips. My face is in horable pain from the lower lids down to my chin!! Is something wrong? I have a huge pain tolerance!
I Had Restylane Injections 5 Hours Ago and I Am in Extreme Pain! What is Going On?
Doctor Answers (6)
My first thought is that you might be experiencing ischemia from the filler service.
This should be considered an emergency. Flooding the area with hyaluronidase can mitigate with by dissolving the filler in the blood vessels. Ischemia is associated with mottling of the skin color with light and darker patchy areas in the distribution of the effected blood vessel. Contact your injecting physician immediately. You need to be seen at once to have this assessed. Please consider reposting to we know how things went.
See Physician Now
I am not sure when you posted this, but if you are still having pain, you should see the physician who performed the injections immediately. If this physician is not available, then chose another physician who performs filler injections. It is possible that the blood vessels feeding one of the involved areas was compromised and you might be developing impending skin necrosis. This can be remedied with hyaluronidase, an enzyme which dissolves hyaluronic acid.
Discomfort following such procedures is common, severe pain is not.
Restylane and pain
I would recommend you follow up with your provider if you are having severe pain - it is not common for "horrible pain" after any dermal filler.
You might also like...
Pain post restylane
This type of pain is highly irregular. Return immediately to your injector to have him/her check you. If the injector is unable to see you or help you, go to an emergecy room. Please post to let us know if all is well.
Severe pain after Restylane is unusual
Restylane injections usually have a very easy recovery. Injections from most fillers can be associated with swelling, bruising, and mid discomfort, so the kind of pain you describe is very unusual. Without evaluating you in person, it is impossible to say what is happening.Call your injector immediately for evaluation.
Pain after Restylane
The pain you are describing after Restylane is highly unusual. We just dont see that. I would recommend that you follow up with your surgeon and discuss immediately.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.